Eutiquio C. Young, "Uniqueness of solution of a singular heat equation", International Journal of Mathematics and Mathematical Sciences, vol. 7, Article ID 796069, 4 pages, 1984. https://doi.org/10.1155/S0161171284000211
Uniqueness of solution of a singular heat equation
Some uniqueness results for the singular heat equation are presented in this paper.
Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.